# SDR SWAA2019021529656

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 33,045 hours, 19,928 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 411A2119173A
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER WEB PAN CRACKED.  R&R PAN PER SIP.
